Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of semilinear sets


Author: Rani Siromoney
Journal: Proc. Amer. Math. Soc. 21 (1969), 689-694
MSC: Primary 94.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0239891-9
MathSciNet review: 0239891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ginsburg and E. H. Spanier, Bounded ALGOL-like languages, Trans. Amer. Math. Soc. 113 (1964), 333-368. MR 0181500 (31:5729)
  • [2] -, Semigroups, Presburger formulas, and languages, Pacific J. Math. 16 (1966), 285-296. MR 0191770 (32:9172)
  • [3] -, Bounded regular sets, Proc. Amer. Math. Soc. 17 (1966), 1043-1049. MR 0201310 (34:1194)
  • [4] S. Ginsburg and J. Ullian, Ambiguity in context free languages, J. Assoc. Comput. Mach. 13 (1966), 62-89. MR 0219363 (36:2446)
  • [5] R. Siromoney, On equal matrix languages, Information and Control, (to appear). MR 0253838 (40:7052)
  • [6] -, k-turn one-way stack automata, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94.50

Retrieve articles in all journals with MSC: 94.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239891-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society